# SDR UIEA2016032800219

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 48,655 hours, 6,011 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: 69B826561
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PFM OTBD AILERON PCA REPLACE FOUND BOTH PISTON ROD BOLTS CORROSION.  IAW AMM 27-11-13-002-001 REV 85 STEP F E.  REMOVED THE OTBD AILERON PCA PISTON ROD BOLTS AT OTHER SIDE.   IAW AMM 27-11-13-402-012 REV 85 STEP G INSTALLED OTBD AILERON PCA PISTON ROD BOLTS AT BOTH SIDES.  CONDITION CHECKED SATISFACTORY.
